# SDR QXEA2019061700250

- Difficulty date: June 14, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 35,814 hours, 37,155 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 PROP WOULD NOT COME OUT OF FEATHER WITH CONDITION LEVERS AT MAX. AFTER SETTING PARKING BRAKE BACK AT GATE THE NUMBER 2 PROP DID UNFEATHER. CONDITION LEVERS HAD BEEN AT MAX FOR APPROX 7 MIN WHEN THE PROP UNFEATHERED. REMOVED FROM SERVICE. INTERROGATED CDS FOR FAULT CODES ON #2 PROP WITH NO CODES RECORDED. C/W FIM TASK 61-20-00-810-804 Q400 FIM. EXAMINED THE PCU AND OSG WITH NO DEFECTS NOTED. PERFORMED FUNCTIONAL TEST OF THE #2 PROP TIME TO UNFEATHER IAW AMM TASK 61-20-00-720-802, CHECKS GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
